# SDR SIMA20160506005

- Difficulty date: May 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,495 hours, 28,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT STRIP NR 2 AND NR 7 ARE BROKEN. R&R LT EMERGENCY LIGHT STRIP NR 2 AND NR7 IAW AMM 33-50-12. BOW218817 FOR OPC.
